Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

SDKJ

Depo shot causing acne

I am a 42 year old female. I have had mild acne in my 20's which improved with Yasmin. When I came off the pill, I had no problems but perhaps mild cyclical breakouts which I used over the counter treatment. 15 months ago, I had my 1st and last depo shot. I developed really bad acne thereafter and then it got worse to a point that I have large cystic acne. I have now had to end up on roaccutane and my face is no more what it used to be. I still have not gotten it under control despite my periods returning. It is awful especially for a woman who is 42 with clear skin prior. I really want to know if anyone else has experienced this, what did they do and did it eventually clear?? It is taking so so long .

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×